×

Found 56,736 Documents (Results 1–100)

100
MathJax

Representations of continuous piecewise affine functions. (English. Russian original) Zbl 07584672

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 39-47 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 53-63 (2022).
MSC:  26Bxx 41Axx 49Jxx
PDF BibTeX XML Cite
Full Text: DOI

Optimal computing units in the problem of discretizing solutions of the Klein-Gordon equation and their limit errors. (English. Russian original) Zbl 07581365

Differ. Equ. 58, No. 5, 698-711 (2022); translation from Differ. Uravn. 58, No. 5, 703-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Construction of optimal interpolation formulas in the Sobolev space. (English. Russian original) Zbl 07576926

J. Math. Sci., New York 264, No. 6, 782-793 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 4, 723-735 (2018).
MSC:  65D05 41A05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software